# SDR DALA2019032701928

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 59,781 hours, 32,879 cycles
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CLIMBING OUT AT 250, 9000 FT POP FROM LEFT ENGINE STRONG SHUTTER, EGT AT 715+. FOLLOWED ENGINE FAILURE PROCEDURE. DID NOTICE FF AT 700LBS, EGT HAD DECREASED. SHUTDOWN LEFT ENGINE, MOTOR WINDMILLED FOR 20 MINUTES NO OIL PRESSURE ISSUES ON OAP, OR LIGHTS ON OIL PRESSURE GAUGE. (LP# 5835822)
